# SDR ASOA201901023001

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 44,244 hours, 34,025 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED ELECTRICAL SMELL COMING FROM GALLEY, WENT AWAY WHEN COFFEE MAKERS WERE SHUT OFF. MAINTENANCE REPLACED COFFEE BREWER IN LT POSITION. OPS CHECK GOOD
